JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 5, Article 70
On Short Sums of Certain Multiplicative Functions

    Authors: Olivier Bordellčs,  
    Keywords: Multiplicative Functions, Short Sums, Integer points close to a curve.  
    Date Received: 30/08/02  
    Date Accepted: 16/10/02  
    Subject Codes:


    Editors: László Tóth,  

We use the recent theory of integer points close to a smooth curve developed by Huxley-Sargos and Filaseta-Trifonov to get an asymptotic formula for short sums of a class of multiplicative functions.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login